Alert archive / California / Small Craft Advisories in 2025
Small Craft Advisory 62, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at May 25, 2025, 10:57 AM PDT. It took effect at May 26, 2025, 10:00 AM PDT. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- May 25, 2025, 10:57 AM PDT (17:57 UTC)
- In effect from
- May 26, 2025, 10:00 AM PDT
- Expired
- May 27, 2025, 3:00 PM PDT
- In force
- 29 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
749 WHUS76 KEKA 251757 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 1057 AM PDT Sun May 25 2025 PZZ455-260200- /O.NEW.KEKA.SC.Y.0062.250526T2200Z-250527T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 1057 AM PDT Sun May 25 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM MONDAY TO 3 AM PDT TUESDAY... * WHAT...Northwest winds 15 to 25 kt with localized gusts to 35 kt and seas 7 to 10 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 3 PM Monday to 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-260200- /O.NEW.KEKA.SC.Y.0062.250526T2200Z-250527T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1057 AM PDT Sun May 25 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM MONDAY TO 3 PM PDT TUESDAY... * WHAT...North winds 20 to 25 kt with localized gusts to 35 kt and seas 8 to 10 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 3 PM Monday to 3 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
8 follow-up statements
317 WHUS76 KEKA 252149 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 249 PM PDT Sun May 25 2025 PZZ470-260600- /O.EXB.KEKA.SC.Y.0062.250527T1000Z-250527T1800Z/ Pt St George to Cape Mendocino 10 to 60 nm- 249 PM PDT Sun May 25 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 11 AM PDT TUESDAY... * WHAT...North winds 15 to 25 kt with gusts to 30 kt and seas 7 to 8 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 3 AM to 11 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-260600- /O.CON.KEKA.SC.Y.0062.250526T2200Z-250527T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 249 PM PDT Sun May 25 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM MONDAY TO 3 AM PDT TUESDAY... * WHAT...Northwest winds 15 to 25 kt with localized gusts to 35 kt and seas 7 to 10 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 3 PM Monday to 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-260600- /O.CON.KEKA.SC.Y.0062.250526T2200Z-250527T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 249 PM PDT Sun May 25 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM MONDAY TO 3 PM PDT TUESDAY... * WHAT...North winds 20 to 25 kt with localized gusts to 35 kt and seas 8 to 10 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 3 PM Monday to 3 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
557 WHUS76 KEKA 260403 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 903 PM PDT Sun May 25 2025 PZZ455-261215- /O.CON.KEKA.SC.Y.0062.250526T2200Z-250527T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 903 PM PDT Sun May 25 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM MONDAY TO 3 AM PDT TUESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 7 to 9 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 3 PM Monday to 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-261215- /O.CON.KEKA.SC.Y.0062.250527T1000Z-250527T1800Z/ Pt St George to Cape Mendocino 10 to 60 nm- 903 PM PDT Sun May 25 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 11 AM PDT TUESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 3 AM to 11 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-261215- /O.CON.KEKA.SC.Y.0062.250526T2200Z-250527T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 903 PM PDT Sun May 25 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM MONDAY TO 3 PM PDT TUESDAY... * WHAT...North winds 20 to 30 kt with gusts up to 35 kt and seas 8 to 10 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 3 PM Monday to 3 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
735 WHUS76 KEKA 261020 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 320 AM PDT Mon May 26 2025 PZZ455-261830- /O.EXT.KEKA.SC.Y.0062.250526T2000Z-250527T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 320 AM PDT Mon May 26 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM PDT TUESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 7 to 9 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 1 PM this afternoon to 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-261830- /O.EXT.KEKA.SC.Y.0062.250526T2100Z-250527T1800Z/ Pt St George to Cape Mendocino 10 to 60 nm- 320 AM PDT Mon May 26 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM PDT TUESDAY... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 7 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 2 PM this afternoon to 11 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-261830- /O.EXT.KEKA.SC.Y.0062.250526T1700Z-250527T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 320 AM PDT Mon May 26 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 3 PM PDT TUESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 8 to 10 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 10 AM this morning to 3 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
222 WHUS76 KEKA 261818 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 1118 AM PDT Mon May 26 2025 PZZ455-270230- /O.CON.KEKA.SC.Y.0062.250526T2000Z-250527T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 1118 AM PDT Mon May 26 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and seas 6 to 11 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-270230- /O.CON.KEKA.SC.Y.0062.250526T2100Z-250527T1800Z/ Pt St George to Cape Mendocino 10 to 60 nm- 1118 AM PDT Mon May 26 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas around 8 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 11 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-270230- /O.CON.KEKA.SC.Y.0062.000000T0000Z-250527T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1118 AM PDT Mon May 26 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and seas 7 to 10 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
267 WHUS76 KEKA 262218 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 318 PM PDT Mon May 26 2025 PZZ455-270630- /O.CON.KEKA.SC.Y.0062.000000T0000Z-250527T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 318 PM PDT Mon May 26 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and seas 7 to 11 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-270630- /O.CON.KEKA.SC.Y.0062.000000T0000Z-250527T1800Z/ Pt St George to Cape Mendocino 10 to 60 nm- 318 PM PDT Mon May 26 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas around 8 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 11 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-270630- /O.CON.KEKA.SC.Y.0062.000000T0000Z-250527T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 318 PM PDT Mon May 26 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and seas 8 to 10 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
989 WHUS76 KEKA 270422 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 922 PM PDT Mon May 26 2025 PZZ455-271230- /O.EXT.KEKA.SC.Y.0062.000000T0000Z-250527T1800Z/ Cape Mendocino to Pt Arena out 10 nm- 922 PM PDT Mon May 26 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT TUESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 7 to 9 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 11 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-271230- /O.CON.KEKA.SC.Y.0062.000000T0000Z-250527T1800Z/ Pt St George to Cape Mendocino 10 to 60 nm- 922 PM PDT Mon May 26 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas around 8 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 11 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-271230- /O.CON.KEKA.SC.Y.0062.000000T0000Z-250527T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 922 PM PDT Mon May 26 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and seas 8 to 10 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
718 WHUS76 KEKA 270952 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 252 AM PDT Tue May 27 2025 PZZ455-271800- /O.CON.KEKA.SC.Y.0062.000000T0000Z-250527T1800Z/ Cape Mendocino to Pt Arena out 10 nm- 252 AM PDT Tue May 27 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 7 to 9 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 11 AM PDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-271800- /O.CON.KEKA.SC.Y.0062.000000T0000Z-250527T1800Z/ Pt St George to Cape Mendocino 10 to 60 nm- 252 AM PDT Tue May 27 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas around 8 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 11 AM PDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-271800- /O.CON.KEKA.SC.Y.0062.000000T0000Z-250527T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 252 AM PDT Tue May 27 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and seas 8 to 10 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
914 WHUS76 KEKA 271818 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 1118 AM PDT Tue May 27 2025 PZZ455-470-271930- /O.EXP.KEKA.SC.Y.0062.000000T0000Z-250527T1800Z/ Cape Mendocino to Pt Arena out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 1118 AM PDT Tue May 27 2025 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ PZZ475-272200- /O.CON.KEKA.SC.Y.0062.000000T0000Z-250527T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1118 AM PDT Tue May 27 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 8 to 10 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at May 24, 10:48 PM PDT, 12 hours 9 minutes earlier.
Area forecast discussion, May 24, 10:48 PM PDT, 12 hours 9 minutes before
AREA FORECAST DISCUSSION National Weather Service Eureka CA 1048 PM PDT Sat May 24 2025 .SYNOPSIS...A weak front Sunday night into Monday will cool temperatures and bring a chance of light rain to Humboldt and Del Norte Counties. A warming trend is expected for the next week into the weekend possibly bringing triple digit temperatures. && .DISCUSSION...Stratus has been persistent over the Humboldt and Del Norte coasts today and is likely to persist overnight. An approaching weak front will turn wind southerly, and likely lift and scatter the stratus, though high cloud cover will prevent a completely sunny day. High cloud cover will also likely drop afternoon highs a few degrees in the interior. 70's are likely in most valleys outside Trinity and Lake County, where low 80's are possible. Breezy WNW winds this afternoon in the interior will also help moderate temperatures. Lake County will see the highest winds with 25-35 mph gusts possible. Winds ease in the evening and overnight as the front approaches the area. There is a chance of light rain in Humboldt and Del Norte counties Sunday night and Monday morning. NBM is showing around a 25-40% chance for measurable rain with the highest probability in Del Norte. Some of the wetter models are showing around a tenth of an inch in Del Norte, though NBM is still showing low odds for this (20% or lower). Ridging builds back in for much of the week, though there is considerable variability on the strength of this ridge. Ensembles are in decent agreement for an upper-level low forming off the coast of southern California mid to late next week. Depending on the position of the low, offshore flow could promote the warmest temperatures of the year so far. NBM probabilities for triple digit temperatures are 50-70% for most of the interior valleys Friday into the weekend. JB && .AVIATION...A fairly deep marine layer is in place this evening. This is bringing MVFR conditions to KACV and KCEC. This is expected to persist through early Sunday morning. CIGS may briefly drop down into IFR conditions towards morning. Sunday morning the stratus will likely break up with the cooler air aloft weakens the inversion. The satellite only shows stratus reaching 5 to 10 miles off the coast which will also help skies to clear. This will be shortlived as a frontal boundary brings mid level clouds and possibly some lower clouds in the evening with some light showers to the Humboldt and Del Norte coasts. Inland areas are expected to see clouds in the valleys of the areas closer to the coast tonight, but otherwise remain VFR. These valley clouds are not expected to reach KUKI keeping it VFR. Mendocino county and KUKI is expected to see afternoon winds of 10 to 20 kt. MKK && .MARINE...Winds continue to diminish as a weak weather system approaches the area. Currently winds are north to northwest at 5 to 15 kt with the strongest winds south of Cape Mendocino. These are expected to briefly become southerly on Sunday as a weak front moves through the area. The southerly winds are not expected to make it south of Cape Mendocino. Areas south of Cape MEndocino may briefly turn westerly, but otherwise remain northwesterly. Wind driven waves are generally limited to areas south of Cape Mendocino. To the north there is a southerly swell of 1 to 3 feet at 16 seconds. Sunday night into Monday northerly winds are expected to return as high pressure builds back into the area. In addition an 11 second wave is expected to build to around 5 to 7 feet and this is expected to last for several days. Winds are expected to peak on Tuesday before diminishing again on Wednesday as another system moves by the area. Stronger winds are expected again later in the week. At this point there could be brief periods of gales, but generally winds are expected to remain below gale force. The waves are expected to be mainly wind driven through the period with some small southerly swells. These look to be up to 2 to 3 feet. MKK && .EKA WATCHES/WARNINGS/ADVISORIES... CA... None. NORTHWEST CALIFORNIA COASTAL WATERS... None. && Visit us at https://www.weather.gov/eureka Follow us on Facebook and Twitter at: https://www.facebook.com/NWSEureka https://www.twitter.com/NWSEureka For forecast zone information see the forecast zone map online: https://www.weather.gov/images/eka/zonemap.png
Nearby
Small Craft Advisories in California, 2025Every small craft advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.